# SDR CA130110005

- Difficulty date: January 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,604 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Governor
- Part number: 23065121
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PREFLIGHT INSPECTION OF ACFT REVEALED GOVERNOR BIASING SHAFT, PN 206-062-717-1, ON TRANSMISSION DECK TWISTED AT SHEAR POINT.  LINEAR ACTUATOR ARM REMOVED AT GOVERNOR ARM, PN 206-061-107-3, TO INSPECT FOR BINDING. GOVERNOR ARM/SHAFT SEIZED.  SERVICEABLE BIASING SHAFT INSTALLED, PN 206-062-717-1.  GOVERNOR REPLACED.  FURTHER INSPECTION OF GOVERNOR REVEALED BREAK AWAY PRESSURE OF 11 LBS TO INITIATE ARM MOVEMENT.  MEASUREMENT WAS TAKEN USING DIGITAL SPRING SCALE FROM OUTER HOLE OF ARM PN 206-061-107-3.  THE ARM MEASURES 3.0" FROM CENTER OF SHAFT TO OUTER HOLE. THIS CALCULATES TO A BREAKAWAY TORQUE OF APPROXIMATELY 33" LBS.  SAME RESTRICTION NOTED IN BOTH INCREASE AND DECREASE DIRECTIONS.
